Get your Health question answered in 3 easy steps

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pressure on ridge of nose and burning sensation behind eyebrows?

Answered by
Dr.
Dr. Abhishek Kapoor

Psychiatrist

Practicing since :2007

Answered : 2496 Questions

default
Posted on Wed, 20 Aug 2014 in Ear, Nose and Throat Problems
Question: What is the cause of pressure on the ridge of the nose and a burning sensation behind they eyebrows? Also, shocking sensations in the spine, hypersexuality to no sexual desire, stimulation by some unknown means to the genitals and anus and a lot more.
doctor
Answered by Dr. Abhishek Kapoor 5 hours later
Brief Answer:
You may have somatoform disorder

Detailed Answer:
HI
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query.

I think, you have somatoform disorder. In that disorder, sometime patient feels weird symptoms which are difficult to explain. That would be the reason in your case. In that case, you can try some low dose antidepressant like duloxetine or escitalopram. These medications would help you to control such symptoms. Better to consult a psychiatrist for proper diagnosis and management.

In case, you have more query, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Hypersexuality

doctor1 MD

My red blood cells (MCV) size has been progressively reducing from 81 to 77 over last 6 months. My iron is fine, I may have alpha thalassaemia. What to do n How long do I have? Thanks. Male. 34. Diabetic, Overweight .

doctor1 MD

iam hypersexual, daily masturbating 6,7 times, unable to concentrate on work. leaking in innerware. from last 4 months, this so took much. iam tried yoga . but no use.

doctor1 MD

Hello. I have recently switched psychiatrists because my old psychiatrist had me cutting meds in half and they weren't supposed to I have a new psychiatrist which I'll be seeing in January. I was taking pristiq lamictal and depakote but wanted to...

doctor1 MD

Hi Doctor, I am 30 years old male. I have started feeling the dropping interest on sex from the last one year. Please advise if it is temporary. I used to feel that I had hypersexuality until last year. Why this change all of a sudden?
Please advise.

doctor1 MD

My son is 12, currently taking adderall xr 15mg per day. Since hitting puberty, he seems obsessed with sex--porn mags, condoms, and has used stuffed toys as sexual/masturbation aids. I have looked online about the connection of the meds and hypersexuality and it seems split between those who lost their drive, and those who had it kicked into overdrive. I am troubled and worried for my son and wonder how to proceed--ditch the meds?--get him into therapy?--both?

doctor1 MD

hi..i have 2 questions here:
1.my husband is on valparin 500mg 1 tablet a day for 6weeks now due to mania episode.lately he likes to be alone most of the time and less talking.is that effects of valparin?
2.the pschiarist said my hysband might not diagnose as bipolar 100% yet at this moment(my husband father is fullblown bipolar) but he has some symptoms there..the thing is that my husband keep repeating his infidelity hypersexual episode from time to time for 3yrs now..even after regret&remorsed feelings whenever i catched his action.need ur explaination to make me understand the situation because i m very confused and in dilemma to continue this marriage.